am a boy ifeel some movement in my testes my girl friend alway has white discharges what drug can we use
Urinary Tract Infection - what drug can I use for UTI (movement in the testes cause by Bacteria?
- 27 Aug 2011 by cashonly
- 21 October 2011
- urinary tract infection, infections, discharge
Added 21 Oct 2011:
thanks for all the comments i went to the hospital last month and the doctor told me to take Oxytetracycline 500mg. i have been taking but no solution please who knows any other drug that works like the above one?
Sounds more like you both have a fungal yeast infection, or possibly a bacterial infection. Does she have itching with the white discharge? Does it have a strong odor. Both bacterial vaginosis and a yeast infection cause a white discharge but a strong odor normally mean BV or trichomoanas. I hesitate to recommend either an antibiotic or diflucan because you could both have either or both at the same time. Have her go get checked for BV aond/or yeast.if it is BV or trich, you will need flagyl and she will also then likely need to treat for yeast also with diflucan tablets.
cashonly, you would not feel movement in your testes from infection. Bacteria are way to smal to feel any movement. You would be experiencing burning on urination and pain low in your groin over the pubic bone and maybe some pain in your low back on the sides where your kidneys are with a UTI. It may be possible that your GF has a vaginal infection of some sort. You both should be seen by a Dr and both be treated if so. I'm not sure what you are feeling in your testes. You might want to ask your Dr about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2013 • 1 answer
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Updated 7 Dec 2013 • 4 answers
Updated 30 Mar 2015 • 3 answers
Updated 17 Aug 2016 • 1 answer
Updated 4 May 2017 • 1 answer